# SDR RAIA20150726003

- Difficulty date: July 26, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N846HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500855
- Aircraft time: 27,091 hours, 25,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT, EXIT LIGHT AT ROW 3, LIGHT 16A IS INOPERATIVE.  R & R THE BULB.  OPS CHECKED GOOD.
